# SDR 97ZZZM948

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 4,196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LEFT OUTBOARD FLAP WAS FOUND TO HAVE A CRACK, REPAIRED IAW AMWA T.O. AND SRM.
